# SDR JJBA20210121021

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO AREA UNDER FLOOR CORROSION FOUND RAD ALT ANTENNA.  CORROSION LEVEL 2: AT REAR FUSELAGE RADIO ALT ANTENNA, DOUBLER AND LOUVER FOR INVESTIGATION CUT OUT DONE.  CARGO AREA UNDER FLOOR RAD ALT ANTENNA REPAIR CARRIED OUT.
